Cookies?
Library Header Image
LSE Research Online LSE Library Services

The margins of US trade

Bernard, Andrew B., Jensen, J. Bradford, Redding, Stephen and Schott, Peter K. (2009) The margins of US trade. American Economic Review, 99 (2). pp. 487-493. ISSN 0002-8282

[img]
Preview
PDF
Download (218Kb) | Preview

Item Type: Article
Official URL: http://www.aeaweb.org/aer/index.php
Additional Information: © 2009 AEA
Library of Congress subject classification: H Social Sciences > HF Commerce
Journal of Economic Literature Classification System: F - International Economics > F1 - Trade
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 07 Oct 2011 10:06
URL: http://eprints.lse.ac.uk/33830/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only